	Session		Talk Title	Job Title/Organization
DAY 1	Tuesday, October 22, 2024			
	Morning Session	8:00 AM - 8:05 AM	Welcome Remarks - President of KAMA	John H. Won, MD President of KAMA
			Moderator	E. Edmund Kim, MD Professor of Radiology, MD Anderson Cancer Center 2009 KAMA President
			Moderator - President of KAMA	John H. Won, MD President of KAMA
	Session 1 Oncologic Health Disparities and Advances in New Immunotheraphies Moderator E. Edmund Kim, MD	8:05 AM	Anal Cancer Screening - HPV and HRA	Sanghyun Alexander Kim, MD Associate Professor of Surgery Icahn School of Medicine at Mount Sinai Hospital Program Director, Robotics CRS Fellowship Site Chief, Division of Colorectal Surgery Mount Sinai Morningside Hospital Mount Sinai Beth Israel Hospital Mount Sinai Downtown Union Square Medical Director, Mount Sinai Flushing Specialty Practice
		8:25 AM	Surgery in Metastatic Carcinoma of Prostate (SIMCA): Story of Successful Collaboration with Korea and Asia	Isaac Yi Kim, MD, PhD, MBA, FACS Professor and Chair Department of Urology Yale School of Medicine
		8:45 AM	Paradigm Changing Treatments in Head and Neck Cancer	Patrick Ha, MD Irwin Mark Jacobs and Joan Klein Jacobs Distinguished Professor Chief, Division of Head and Neck Surgical Oncology Department of Otolaryngology Head and Neck Surgery University of California San Francisco
		9:05 AM	The Role of Robotic Surgery in Thoracic Oncologic Surgery	Chang Hyun Kang, MD, PhD Chair of the Department of Thoracic and Cardiovascular Surgery Seoul National University Hospital, Seoul, South Korea
		9:25 AM Q&A (10 min.)		
		9:35 AM	Coffee Break (20 min.)	
			Moderator	Hee-Jung Wang, MD, PhD Professor of Surgery Inje University Haeundae Paik Hospital, Busan

		Moderator	Choon Hyuck David Kwon, MD, PhD Professor of Surgery Lerner College of Medicine of Case Western University Section Head of HPB Surgery, Director of Minimally Invasive Liver Surgery Department of General Surgery, Digestive Disease & Surgery Institute Cleveland Clinic
Session 2 Advances in Liver Diseases and Liver Transplant	9:55 AM	A Bold Plan to Eliminate Liver Disease in the US	W. Ray Kim, MD, MBA, FAASLD Professor of Medicine Stanford University School of Medicine
Moderators: Hee-Jung Wang, MD, PhD & Choon Hyuck David Kwon, MD, PhD	10:15 AM	Daytime Liver Transplantation	Jaekeun Kim MD, PhD, FACS Staff Surgeon, Department of General Surgery Digestive Disease and Surgery Institute, Cleveland Clinic
	10:35 AM	Cutting -Edge Innovations in Image Guided Minimally Invasive Hepatectomy	Ji-Hoon Kim, MD, PhD Assoc. Professor, Division of HBP Surgery and Liver Transplantation University of Ulsan College of Medicine, Asan Medical Center
	10:55 AM	Minimally Invasive Surgery in Liver Resection and Transplantation	Kwang-Woong Lee, MD, PhD Professor, Department of Surgery, Seoul National University College of Medicine President, Korean Liver Transplantation Society
	11:15 AM	Q&A (10 min.)	
	11:25 AM	Asian American Physician Composition in Medicine, the End of Race Based Affirmative Action, and Implications for	Winston F. Wong, MD, MS, FAAFP Chair and Acting CEO National Council of Asian Pacific Islander Physicians (NCAPIP)
	-	Asian Pacific Islander Health	Jhemon Lee, MD Board Member, National Council of Asian Pacific Islander Physicians (NCAPIP)
Special Topic: How Policies Impact Health amongst Asian	11:50 AM N	MOU Signing NCAPIP	John H. Won, MD President of KAMA
Americans			K. John Yun, MD, FACS Clinical Professor, University of Louisville Attending Physician, Baptist Health ENT
			Winston F. Wong, MD, MS, FAAFP Chair and Acting CEO National Council of Asian Pacific Islander Physicians (NCAPIP)
			Jhemon Lee, MD Board Member, National Council of Asian Pacific Islander Physicians (NCAPIP)
	12:00 PM	Lunch (VIP lunch & Industry sponsored lunch)	
Afternoon Session			
		Moderator	Robert J. Kim, MD, FACC Associate Professor of Clinical Medicine

		T	1
Session 3	1:10 PM	Happy Successful You	Christine E. Lee, MD CEO, Crossroads Coaching and Consulting, LLC Clinical Associate Professor, Dept of Ophthalmology Baylor College of Medicine, Houston, TX
Mental Health & Addiction (Wellbeing) Moderator: Young-Sook Kwak, MD	1:30 PM	50 Years of Research in Korean American Mental Health: Insights and Future Directions	Hochang Benjamin Lee, MD John Romano Professor and Chair, Department of Psychiatry University of Rochester School of Medicine and Dentistry
	1:50 PM	Understanding Suicide in Korea: A Data-Driven Perspective	Jung Hyun Lee, MD, PhD Director, Department of Mental Health Research National Center for Mental Health, South Korea
	2:10 PM	Q&A (10 min.)	
	2:20 PM	Coffee Break (20 min.)	
		Moderator	Myung Chul Lee, MD, PhD President, Korean Orthopedic Society Professor, Orthopedic Surgery Seoul National University
		Moderator(Chair)	Joo Han Oh, MD, PhD Professor, Department of Orthopaedic Surgery Seoul National University College of Medicine
	2:40 PM	1	Michael Y. Lee, MD, MHA, CPE Professor and Chair, Martin S. Adams Endowed Chair H. Ben Taub Department of Physical Medicine and Rehabilitation Baylor College of Medicine, Houston, TX
Session 4: Orthopaedics, Sports and Trauma Moderators: Myung Chul Lee, MD, PhD & Joo Han Oh, MD, PhD	3:00 PM	Runners Injuries and Prevention	Min Jung Park, MD, MMSC, FAAOS Hand Surgery, Orthopedic Surgery Department of Orthopedics Southern California Permanente Medical Group Associate Professor, Department of Clinical Science Kaiser Permanente Bernard J. Tyson School of Medicine
	3:20 PM	Golf Injury: Upper Extremity	Sang Jin Lee, MD, PhD Orthopaedic Doctor Vice Chairman, KAGM(Korean Academy of Golf Medicine) Auditor, Korean Association of Schockwave and Regenerative Medicine Executive Member, Korean Shoulder and Elbow Society
	3:40 PM	Surviving Repair Options for Articular Cartilage Injuries in the Knee	Sahnghoon Lee, MD, PhD President of SNU Seoul Hospital
	4:00 PM	Q&A Session (10 min.)	
	6:00 PM	Opening Gala Dinner 6:00 PM - 9:00 PM	
Wednesday October 23, 2024			
	I		

		KAMSA Mentor Mentee Breakfast	
Special KAMSA Session	7:00 AM - 8:00 PM	Opening Remarks	Anthony J. Choi, MD Assistant Professor of Medicine at Weill Cornell Medicine Adjunct Assistant Professor of Medicine at Columbia University College of Physicians and Surgeons
Morning Session			
	7:55 AM - 8:00 AM	Welcome Remarks	Helen Hyosun Han, MD Transplant Hepatologist Associate Professor of Clinical Medicine Medical Director of the Living Donor Program Program Director of Transplant Hepatology Fellowship Division of Gastrointestinal & Liver Diseases Department of Medicine University of Southern California Keck School of Medicine
		Moderator	Robert J. Kim, MD, FACC Associate Professor of Clinical Medicine Weill Cornell Medical College
	8:00 AM	Digital Healthcare : Kakao Perspectives	Hee Hwang, MD CEO of KakaoHealthcare
Session 5 Al in Medicine, Digital Healthcare	8:20 AM	Digital Healthcare 2024: Age of Generative Al	Koon Ho Rha, MD, PhD, FACS Urologist Chief Medical Officer, NAVER CARE Director, NAVER Healthcare Lab
	8:40 AM	Leveraging AI to Predict Clinical Deterioration	Taeyong Sim, MD Board-certified Internal Medicine and Infectious Diseases Physician Senior Medical Affairs Manager at AITRICS
	9:00 AM	Hospital Digital Innovation: What is a Smart Hospital	Wonchul Cha, MD, PhD Chief Information Officer & Director of Data Innovation Office at SMC Associate Prof, Dept of Emergency Medicine, Dept of Digital Health
	9:20 AM	Q & A (10 Min)	
Waun Ki Hong Memorial Lecture	9:30 AM	Introduction of Dr. Howard K. Koh	Yoon S. Chun, MD Associate Professor in Surgery, Harvard Medical School Section Chief, Plastic & Reconstructive Surgery, Brigham and Women's Faulkner Hospital Staff Surgeon, Plastic & Reconstructive Surgery, Brigham and Women's Hospital
	9:35 AM	ТВА	Howard K. Koh, MD Harvey V. Fineberg Professor of the Practice of Public Health Leadership Harvard T.H. Chan School of Public Health The 14th US Asst. Secretary of Health and Human Services
	10:05 AM	Q&A (5 min.)	
	10.10 444	Coffee Break (20 min.)	
	10:10 AM	Coffee Break (20 min.)	
	1	<u> </u>	

	10:30 AM	Moderator & Introduction of Hoo Geun Chun, MD Memorial Oncology Session	John H. Won, MD President of KAMA
		Moderator	Keun Won Ryu, MD, PhD Principal Scientist and Specialist, Center for Gastric Cancer National Cancer Center, Korea
	10:35 AM	How We Have Worked Together Against Gastric Cancer	Han-Kwang Yang, MD, PhD Secretary General, International Gastric Cancer Association Professor of Surgery Seoul National University Hospital
Hoo Geun Chun, MD Memorial Oncology Session Session 6 Gastric Cancer and Health Disparities Moderators: John H. Won, MD & Keun-Won Ryu, MD, PhD	10:55 AM	Gastric Cancer Health Disparities among Korean Americans	Yanghee Woo, MD, FACS Professor of Surgery Vice Chair of International Affairs Director of GI Minimally Invasive Therapies Program Division of Surgical Oncology Department of Surgery City of Hope Comprehensive Cancer Center / Beckman Research
	11:15 AM	Endoscopic Management of Gastric Cancer	Jun Haeng Lee, MD President of Korean Gastric Cancer Assoc (KGCA) Professor of Internal Medicine Samsung Medical Center
	11:35 AM	Recent Advances in Gastric Cancer Treatment in Korea	Sang-Uk Han, MD, PhD President, Ajou University Medical Center Professor, Department of Surgery, School of Medicine Ajou University, Suwon, Korea
	11:55 AM	Advances in Systemic Treatment of Advanced Gastric Cancer with Precision Medicine	Sun Young Rha, MD, PhD Chairman, Korean Cancer Association (KCA) Professor of Medical Oncology, Yonsei Cancer Center
	12:15 PM	Q&A (10 min.)	
	12:25 PM	LUNCH (VIP/Industry sponsored lunch) LivsMed	
Afternoon Session	1:15 PM	Introduction Dr Karen E. Kim	Jennifer I. Lee, MD Immediate Past President, KAMA Director, KAMA Board of Directors Assistant Dean, Program Development and Operations, Weill Cornell Medical School Vice Chair, Quality and Patient Safety, Weill Department of Medicine Associate Professor of Clinical Medicine
Keynote Speaker	1:20 PM	The Future of Asian Leadership	Karen E. Kim, MD, MS Dean, College of Medicine, Penn State University
	1:50 PM	Q&A (10 min.)	

		·	
		Moderator	SoonWon Hong, MD, PhD President of Korean Medical Women's Association Professor Department of Pathology, Yonsei University College of Medicine
		Moderator	Michelle K. Rhee MD Clinical Professor, Ophthalmology Icahn School of Medicine at Mount Sinai, NY Medical Director, The Eye-Bank for Sight Restoration, NY
Session 7 Geriatric & Women's Health Moderator: Michelle Rhee, MD & SoonWon	2:00 PM	Update on Prevention Strategies for Ovarian Cancer	Dennis S. Chi, MD Ronald Perelman Chair in Gynecologic Surgery Deputy Chief Head of Ovarian Cancer Surgery Surgical Director MSK-CATCH program Gynecology Service, Department of Surgery Memorial Sloan Kettering Cancer Center, New York
Hong, MD	2:20 PM	Survivorship Care for Breast Cancer Survivors in Korea	So-Youn Jung, MD, PhD Chief, Cancer Outcome & Quality improvement Branch Research Institute & Hospital, National Cancer Center, Republic of Korea
	2:40 PM	Transforming Landscape of Dementia Care: Global Perspective	Esther Oh, MD, PhD Sarah Miller Coulson Human Aging Project Scholar Associate Professor, Division of Geriatric Medicine and Gerontology Co-Director, the Johns Hopkins Memory and Alzheimer's Treatment
	3:00 PM	Enhanced Activated Autologous Natural Killer Cells in the Treatment of Patients with Alzheimer's and Parkinson's Disease	Paul Y. Song, MD Chairman & CEO NKGen Biotech
	3:20 PM	Q&A session (10 min.)	
	3:25 PM	Coffee Break(20 min.)	
		Moderator	Karen E. Kim, MD, MS Dean, College of Medicine, Penn State University
		WIM Panel	Michelle Kang Kim, MD, PhD Chair, Department of Gastroenterology, Hepatology and Nutrition The Pier C and Renee A. Borra Family Endowed Chair in Gastroenterology and Hepatology Professor in the Department of Medicine Cleveland Clinic Lerner College of Medicine of Case Western Reserve University
Session 8 Women in Medicine Panel	3:45 PM	WIM Panel	So Young Lim, MD, PhD Department of Plastic surgery Professor Samsung Medical Center, Sungkyunkwan University Director, International Affairs Committee of Korean Society of PRS Director, Ethics Committee of Korean Cleft Palate-Craniofacial Association

1	Moderator: Karen Kim, MD	Ì		
	Moderator. Rateri Kiiri, Mid		WIM Panel	Yumie Rhee, MD, PhD Professor of Internal Medicine Endocrine Research Institute Yonsei University College of Medicine
			WIM Panel	Christine E. Lee, MD CEO, Crossroads Coaching and Consulting, LLC Clinical Associate Professor, Dept of Ophthalmology Baylor College of Medicine, Houston, TX
			WIM Panel	Michelle K. Rhee MD Clinical Professor, Ophthalmology Icahn School of Medicine at Mount Sinai, NY Medical Director, The Eye-Bank for Sight Restoration, NY
				Andrew H. Kim, MD
			Moderator	Gastroenterologist, Private Practice
			Moderator	Anthony J. Choi, MD Assistant Professor of Medicine at Weill Cornell Medicine Adjunct Assistant Professor of Medicine at Columbia University College of Physicians and Surgeons
	Special KAMSA Session Medical Education in the US	4:45 PM	Panel	Bruce A. Scott, MD President American Medical Association
			Panel	Karen E. Kim, MD, MS Dean, College of Medicine, Penn State University
			Panel	Andrew Nam, MD President of KNI
			Panel	Ji Seok Park, MD Gastroenterology and Hepatology fellow, Cleveland Clinic, Ohio
		5:30 PM- 9:30 PM	President's Dinner & Reception (Invitation Only)	
DAY 3	Thursday October 24, 2024			
	Morning Session			
	INOTHING JESSION		Welcome Remarks	Yoon S. Chun, MD Associate Professor in Surgery, Harvard Medical School Section Chief, Plastic & Reconstructive Surgery, Brigham and Women's Faulkner Hospital Staff Surgeon, Plastic & Reconstructive Surgery, Brigham and Women's Hospital
			Moderator	Woo-Kyung Kim, MD, PhD President of Gil Medical Center Vice Chancellor of Gachon University Professor, Department of Neurosurgery

		Moderator	K. John Yun, MD, FACS Clinical Professor, University of Louisville Attending Physician, Baptist Health ENT Michael Lim, MD
Session 9	8:00 AM	Immune Cell Exhaustion in Brain Tumors	Professor and Chair, Department of Neurosurgery Professor, by courtesy, Medicine (Oncology), of Neurology, of Otolaryngology, and of Radiation Oncology Stanford University School of Medicine
Innovation in Medicine & Research Moderator: Woo-Kyung Kim, MD, PhD and K. John Yun, MD, FACS	8:20 AM	Personalized and Inclusive Research in Advanced Lung Cancer	Edward S. Kim, MD, MBA, FACP, FASCO Physician-in-Chief & Sr. Vice President, City of Hope Orange County Construction Industries Alliance City of Hope Orange County Physician-in-Chief Chair Vice Physician-in-Chief, City of Hope National Medical Center System Director, Clinical Trials Professor, Department of Medical Oncology & Therapeutics Research
	8:40 AM	Current Status of 11.74T MRI System in South Korea	Jun-Young Chung, PhD Professor, Dept. of Neuroscience, College of Medicine, Gachon University Adjunct Research Staff. Korea Research Institute of Bioscience and
	9:00 AM	Boron Neuroron Capture Therapy (BNCT) for High Grade Gliomas in Korea	Gi-Taek Yee, MD, PhD Professor, Department of Neurosurgery Gil Medical Center, Gachon University
	9:20 AM	Q&A Session (10 mins)	
Keynote Adress	9:30 AM	Introduction of Dr. Bruce Scott	Don Lee, MD, MPH Immediate Past President, Wisconsin Medical Society Internal Medicine Hospitalist and Physician Advisor Ascension Columbia St. Mary's, Milwaukee, Wisconsin
	9:35 AM	Physician Advocacy and Partnership in Shaping the Future of Health Care	Bruce A. Scott, MD President American Medical Association
	10:05 AM	Q&A (10 mins)	
	10:15 AM	Coffee Break (20 mins)	
		Moderator	Goo-Hyun Mun MD, PhD Professor & Chair Department of Plastic Surgery Samsung Medical Center, Sungkyunkwan University

		Moderator	Charles K. Lee, MD, FACS Associate Clinical Professor of Plastic & Reconstructive Surgery, University of California, San Francisco (UCSF) Chief of Plastic Surgery & Director of Reconstructive Microsurgery, St. Mary's Medical Center (SMMC), San Francisco
Session 10 Plastic Surgery—Reconstruction Moderators: Goo-Hyun Mun, MD & Charles K. Lee, MD	10:35 AM	Update on Lymphedema Surgery	David W. Chang, MD, FACS Ruth Hanna Simms Foundation Professor of Surgery Chief of Plastic and Reconstructive Surgery University of Chicago Medicine
N. Lee, WD	10:55 AM	Gender Affirming Surgery: The Current State of the Art	Charles K. Lee, MD, FACS Associate Clinical Professor of Plastic & Reconstructive Surgery, University of California, San Francisco (UCSF) Chief of Plastic Surgery & Director of Reconstructive Microsurgery, St. Mary's Medical Center (SMMC), San Francisco
	11:15 AM	Current Trends and Status of Breast Reconstruction in Korea	Jung Ho Lee, MD, PhD Chief and Professor, Department of Plastic Surgery Catholic University of Korea Bucheon St. Mary's Hospital
	11:35 AM	Q&A Session (10 min.)	
	11:45 PM	LUNCH (VIP/Industry Sponsored Lunch)	
Afternoon Session			
Atternoon Jession			
		Moderator	Byung-Joon Jeon, MD, PhD Professor, Department of Plastic Surgery Samsung Medical Center School of Medicine, Sungkyunkwan University
		Moderator	Sang Gue Kang, MD, PhD Professor, Department of Plastic & Reconstructive Surgery Soon Chun Hyang University Hospital Seoul
Session 11 Aesthetics	12:45 PM	Mommy Makeover in New York City	Mihye Choi, MD Associate Professor NYU School of Medicine Department of Plastic Surgery
Moderators: Byung Joon Jeon, MD & Sang Gue Kang, MD	1:05 PM	Effective Lower Face Anti-Aging Using Various Fillers	Ju Young Go, M.D., Ph.D Chief Director/ Board Certified Plastic Surgeon Atelier Plastic Surgery Clinic
	1:25 PM	Transareolar-Perinipple(Areolar Ω) Zigzag Incision for Augmentation Mammoplasty: Emphasis on Retromammary Adipofascial Flap(RMAF flap) and Total Subfascial & Subpectoral-Subfascial Pocket	Paik-Kwon Lee, MD, PhD Director, Apgugeong Avenue Plastic Surgery Clinic Clinical Professor, Dept. of Plastic Surgery Catholic University
	1:45 PM	Inside Korean Dermatology Clinics: Current Trends in Practices and Procedures	Hanmi Jung, MD Director, Healhouse Dermatology Clinic
	2:05 PM	Q&A Session (10 min.)	

	2:15 PM	Coffee Break (20 min.)	
	2:35 PM	Introduction of Dr. Jerome Kim	Gina Kim-Ahn, MD Secretary General of KAMA Radiologist in Private Practice
ote Speaker	2:40 PM	Hands across the Vaccine Value Chain: Multisectoral Collaboration from Need to Impact	Jerome H. Kim, MD Director General International Vaccine Institute
		Moderator	Jerome H. Kim, MD Director General International Vaccine Institute
ion 12: Emerging Infectious ases/Global Health lerator Jerome Kim, MD & Youngmee MD	3:10 PM	Korea's Response to COVID-19 and Preparation for the Next Pandemic	Jacob Lee, MD Associate Professor in Division of Infectious Disease Department of Internal Medicine, Kangnam Sacred Heart Hospital Hallym University College of Medicine
	3:30 PM	mRNA Vaccine-Induced Memory T Cell Responses	Eui-Cheol Shin, MD, PhD Professor, KAIST (Korea Advanced Institute of Science and Technolo
	3:50 PM	Q & A (5 mins)	
ial Session #2 lilitary Trauma Care and System		The Joint Trauma System: Learning Battlefield Trauma System Saves Lives	COL Jennifer M. Gurney, MD, FACS, MC Chief, Joint Trauma System, DHA
ion 13: KAMSA Abstract Competition ner Oral Presentations	4:20 PM - 5:00 PM	KAMSA Abstract Competition Winner Oral Presentations	
		Reception	
6	6:40 PM - 9:30 PM	50th Year KAMA Anniversary Closing Gala	
		Reception 50th Year KAMA Anniversary Closing Gala	